Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 129, NWS Albuquerque, NM

June 27, 2007Colfax County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 27, 2007, 5:45 PM MDT for Colfax County, New Mexico. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2007, 5:45 PM MDT (23:45 UTC)
Expired
Jun 27, 2007, 6:45 PM MDT
In force
60 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County Colfax County, NM

The radar

The Pueblo radar (KPUX), 203 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 5:48 PM MDTHAIL 0.7510 S Raton, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.8 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-612 J/kg
Mixed-layer LCL
2300 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 272345
SVRABQ
NMC007-280045-
/O.NEW.KABQ.SV.W.0129.070627T2345Z-070628T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
545 PM MDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN COLFAX COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 645 PM MDT

* AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 15 MILES WEST OF RATON TO 6
  MILES SOUTH OF RATON CREWS AIRPORT TO 9 MILES SOUTHWEST OF
  ABBOTT...OR ALONG A LINE EXTENDING FROM 15 MILES WEST OF RATON TO
  17 MILES SOUTH OF RATON TO 13 MILES SOUTHEAST OF SPRINGER...AND
  MOVING EAST AT 5 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  RATON CREWS AIRPORT AROUND 555 PM MDT...
  ABBOTT AROUND 640 PM MDT...
  RATON AND 7 MILES SOUTHWEST OF SUGARITE AROUND 645 PM MDT...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

LAT...LON 3698 10496 3656 10490 3623 10453 3623 10401
      3699 10413

$$

DPORTER
3 follow-up statements
000 
WWUS55 KABQ 272355
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
553 PM MDT WED JUN 27 2007

NMC007-280045-
/O.CON.KABQ.SV.W.0129.000000T0000Z-070628T0045Z/
COLFAX-
553 PM MDT WED JUN 27 2007

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN COLFAX
COUNTY UNTIL 645 PM MDT...

AT 548 PM MDT...SKYWARN SPOTTERS REPORTED A LINE OF SEVERE 
THUNDERSTORMS PRODUCING NICKEL SIZE HAIL.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM 12 MILES WEST OF RATON TO RATON CREWS 
AIRPORT TO ABBOTT...OR ALONG A LINE EXTENDING FROM 12 MILES WEST OF 
RATON TO 14 MILES SOUTH OF RATON TO 18 MILES SOUTHEAST OF SPRINGER...
MOVING EAST AT 15 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ABBOTT AROUND 605 PM MDT...
  RATON AROUND 630 PM MDT...
  FARLEY AND SUGARITE AROUND 645 PM MDT...

HAIL UP TO THREE QUARTER INCH IN DIAMETER HAS BEEN REPORTED SOUTH OF 
RATON WITH THIS THUNDERSTORM. IF YOU ARE IN THE PATH OF THE STORM... 
TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 3698 10496 3656 10490 3623 10453 3623 10401
      3699 10413

$$

DPORTER
000 
WWUS55 KABQ 280015
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
614 PM MDT WED JUN 27 2007

NMC007-280045-
/O.CON.KABQ.SV.W.0129.000000T0000Z-070628T0045Z/
COLFAX-
614 PM MDT WED JUN 27 2007

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN COLFAX
COUNTY UNTIL 645 PM MDT...

AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM RATON TO 11 MILES SOUTHEAST
OF RATON CREWS AIRPORT TO 7 MILES SOUTHWEST OF ABBOTT...OR ALONG A
LINE EXTENDING FROM RATON TO 17 MILES SOUTHEAST OF RATON TO 15 MILES
SOUTHEAST OF SPRINGER...MOVING SOUTHEAST AT 15 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ABBOTT AROUND 630 PM MDT...

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 3692 10468 3656 10490 3623 10453 3623 10401
      3692 10410

$$

DPORTER
000 
WWUS55 KABQ 280048
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
646 PM MDT WED JUN 27 2007

NMC007-280056-
/O.EXP.KABQ.SV.W.0129.000000T0000Z-070628T0045Z/
COLFAX-
646 PM MDT WED JUN 27 2007

...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR EASTERN COLFAX
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY 
RAINS...HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS TO 
AROUND 50 MPH ARE STILL POSSIBLE FROM THIS THUNDERSTORM BETWEEN 
SPRINGER AND TAYLOR SPRINGS BEFORE 715 PM.

LAT...LON 3692 10468 3656 10490 3623 10453 3623 10401
      3692 10410

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:03 PM MDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jun 27, 2:03 PM MDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
203 PM MDT WED JUN 27 2007

.DISCUSSION...THUNDERSTORMS CONTINUE TO BE MAIN FOCUS OF FORECAST.

SHARP SURFACE MOISTURE GRADIENT FROM WEST TO EAST ACROSS THE STATE
AGAIN TODAY.  GRADIENT IS LESS PRONOUNCED IN MID LEVEL MOISTURE
FIELDS AND ENOUGH JUICE IS PRESENT TO FUEL CONVECTION IN THE WEST
AS EVIDENCED BY STORMS ALREADY FORMING OVER THE DIVIDE. EXPECT ALL
OF THE HIGHER TERRAIN TO LIGHT UP AS USUAL FOR THE REST OF THE
AFTERNOON THEN MOVE SOUTH OR SOUTHEAST TO LOWER ELEVATIONS THIS
EVENING. NAM SOUNDINGS INDICATE MODEST DIRECTIONAL SHEAR OVER NORTH
CENTRAL AREAS WHICH COULD COMBINE WITH DECENT INSTABILITY TO PRODUCE
MARGINALLY SEVERE HAIL AND DAMAGING WIND GUSTS ROUGHLY BETWEEN 3 AND
8 PM.

IN THE FAR EAST...HEATING HAS BEEN INHIBITED BY VEIL OF CIRRUS. WITH
LOW LEVEL EASTNORTHEAST FLOW AND WEAKER UPPER LEVEL NORTHERLY
FLOW...ENVIRONMENT NOT AS CONDUCIVE TO RAPID SOUTHWARD PROPAGATION
AS WAS THE CASE LAST EVENING.  HOWEVER...THUNDERSTORMS MAY LINGER
OVER THE HIGHER TERRAIN FROM THE CENTRAL HIGH PLAINS INTO THE SOUTH
CENTRAL SECTIONS PAST MIDNIGHT AS MOISTURE FEEDS IN FROM THE EAST.
ALSO...THE PERSISTENT NE-E FLOW AT THE SURFACE COMBINED WITH THE
CONVECTIVE OUTFLOWS COULD BRING ANOTHER GAP WIND EVENT TO THE RIO
GRANDE VALLEY BY MID EVENING...BUT NOT AS STRONG AS LAST NIGHT.

WITH THE RESURGENCE OF MOISTURE FROM ANOTHER EAST WIND...EXPECT
SIMILAR AREAS TO SEE STORMS AGAIN THURSDAY. BOTH NAM AND GFS SHOW A
STRONGER EASTERLY PUSH THURSDAY EVENING ALL THE WAY TO THE ARIZONA
BORDER. WILL HAVE TO SEE IF THIS HELPS SUSTAIN CONVECTION IN THE
WEST LONGER THU NGT AND/OR IF IT SEEDS FRIDAYS ACTIVITY.  LIMITING
FACTOR BY FRIDAY WILL BE EVER BUILDING UPPER RIDGE FORECAST TO
ENVELOP THE NW TWO THIRDS OF THE STATE BY SUNDAY.  FOR NOW WILL
COUNT ON SOME REDUCTION IN THUNDERSTORM COVERAGE EACH DAY FROM
FRIDAY THROUGH THE WEEKEND. IN THE LONGER TERM THE LATEST GFS SHOWS
HIGH BUILDING SO FAR NORTH THAT SOUTHERN HALF OF THE STATE GETS INTO
EASTERLY FLOW ALOFT...WHICH WOULD ALLOW GULF MOISTURE TO RIDE UP
AGAINST THE SOUTH CENTRAL MOUNTAINS BY EARLY NEXT WEEK.

HIGH TEMPERATURES MAY BE HELD CLOSER TO NORMAL BY INCREASED LOW
LEVEL MOISTURE/THUNDERSTORMS THE NEXT COUPLE OF DAYS...BUT RECORD
HIGHS WILL BE POSSIBLE ACROSS THE WEST THIS WEEKEND INTO EARLY NEXT
WEEK...KD

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  59  96  59  97 /   5   5  10   5
GALLUP..........................  49  92  50  93 /   5   5   5   5
GRANTS..........................  52  90  53  91 /  20  20  20  10
GLENWOOD........................  62  93  64  96 /  10  20  20  10
CHAMA...........................  45  81  42  81 /  20  30  30  20
LOS ALAMOS......................  54  79  51  86 /  50  30  40  20
RED RIVER.......................  42  73  47  74 /  60  50  30  30
TAOS............................  51  83  50  87 /  60  30  40  20
SANTA FE........................  57  82  52  86 /  50  30  40  20
SANTA FE AIRPORT................  59  85  57  89 /  50  30  40  20
ESPANOLA........................  57  88  56  94 /  40  30  40  20
ALBUQUERQUE HEIGHTS.............  67  90  67  93 /  50  20  40  20
ALBUQUERQUE VALLEY..............  63  91  67  93 /  40  20  30  20
ALBUQUERQUE FOOTHILLS...........  64  89  64  94 /  50  20  40  20
ALBUQUERQUE WEST MESA...........  60  92  62  95 /  40  20  30  20
SOCORRO.........................  63  90  66  93 /  40  20  40  10
SANDIA PARK/CEDAR CREST.........  53  83  57  88 /  60  30  40  30
MORIARTY/ESTANCIA...............  55  83  61  88 /  60  30  40  30
CARRIZOZO.......................  62  85  65  91 /  50  30  40  10
RUIDOSO.........................  55  76  57  79 /  60  30  40  20
RATON...........................  51  81  51  85 /  40  20  30  10
LAS VEGAS.......................  53  78  52  83 /  50  40  40  20
ROY.............................  57  80  61  82 /  40  20  20  10
CLAYTON.........................  59  83  58  86 /  30  20  10   5
SANTA ROSA......................  60  87  66  89 /  50  20  30  10
TUCUMCARI.......................  63  89  62  91 /  30  20  10   5
FORT SUMNER.....................  64  88  65  91 /  30  20  20  10
CLOVIS..........................  62  87  62  88 /  20  10  10   5
PORTALES........................  63  87  62  88 /  20  10  10   5
ROSWELL.........................  67  91  67  95 /  30  20  10   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

19
Hazardous weather outlook, Jun 27, 5:59 AM MDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 AM MDT WED JUN 27 2007

NMZ001>021-026-281200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
559 AM MDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING
EAST OF THE CONTINENTAL DIVIDE TO THE TEXAS BORDER. STORMS WILL
HAVE THE POTENTIAL TO PRODUCE WIND GUSTS AROUND 50 MPH...HAIL
AROUND ONE HALF INCH IN DIAMETER AND HEAVY DOWNPOURS. A FEW
THUNDERSTORMS COULD TURN SEVERE ALONG THE EAST SLOPES OF THE
CENTRAL MOUNTAIN CHAIN...WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED IN COLFAX...MORA...SAN
MIGUEL...TORRANCE...LINCOLN...GUADALUPE...DE BACA AND CHAVES COUNTIES.

44

In the hours before

Local storm report, Jun 27, 1:16 PM MDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
116 PM MDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             3 W VAUGHN              34.61N 105.26W
06/26/2007  M1.00 INCH       GUADALUPE          NM   TRAINED SPOTTER

&&

DELAYED REPORT.

DPORTER
Special weather statement, Jun 27, 3:56 PM MDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
356 PM MDT WED JUN 27 2007

NMZ004-272230-
SANGRE DE CRISTO MOUNTAINS-
356 PM MDT WED JUN 27 2007

...LINE OF STRONG THUNDERSTORMS MOVING OVER NORTHERN TAOS COUNTY...

AT 355 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 45
MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING
FROM 11 MILES NORTHWEST OF QUESTA TO EAGLE NEST. MOVEMENT WAS
NORTHEAST AT 5 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CERRO...
ELIZABETHTOWN...LAMA...RED RIVER...SAN CRISTOBAL AND SUNSHINE VALLEY.

THESE STORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME.
HOWEVER...PERSONS IN THE PATH OF THESE STORMS ARE ADVISED TO MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION.

DPORTER
Special weather statement, Jun 27, 4:49 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
449 PM MDT WED JUN 27 2007

NMZ004-005-272330-
NORTHEAST HIGHLANDS-SANGRE DE CRISTO MOUNTAINS-
449 PM MDT WED JUN 27 2007

...STRONG THUNDERSTORM MOVING OVER EXTREME NORTHWEST COLFAX COUNTY...

AT 446 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 20 MILES EAST OF AMALIA.
MOVEMENT WAS EAST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTH CENTRAL
COLFAX COUNTY.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

DPORTER
Special weather statement, Jun 27, 4:49 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT...RETRANSMITTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
449 PM MDT WED JUN 27 2007

NMZ004-005-272330-
NORTHEAST HIGHLANDS-SANGRE DE CRISTO MOUNTAINS-
449 PM MDT WED JUN 27 2007

...STRONG THUNDERSTORM MOVING OVER EXTREME NORTHWEST COLFAX COUNTY...

AT 446 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 20 MILES EAST OF AMALIA.
MOVEMENT WAS EAST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTH CENTRAL
COLFAX COUNTY.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

DPORTER
Special weather statement, Jun 27, 5:41 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
541 PM MDT WED JUN 27 2007

NMZ005-007-280030-
FAR NORTHEAST PLAINS-NORTHEAST HIGHLANDS-
541 PM MDT WED JUN 27 2007

...LINE OF STRONG THUNDERSTORMS MOVING OVER CENTRAL COLFAX COUNTY...

AT 537 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50
MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING
FROM 14 MILES SOUTH OF COKEDALE TO 6 MILES WEST OF ABBOTT. MOVEMENT
WAS EAST AT 10 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MAXWELL...RATON CREWS
AIRPORT...SUGARITE AND PORTIONS OF THE INTERSTATE 25 CORRIDOR.

THESE STORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME.
HOWEVER...PERSONS IN THE PATH OF THESE STORMS ARE ADVISED TO MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION.

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:20 PM MDTSevere Thunderstorm WarningABQCurry55 min
Jun 26, 6:52 PM MDTSevere Thunderstorm WarningABQRoosevelt53 min
Jun 26, 7:37 PM MDTSevere Thunderstorm WarningABQChaves53 min
Jun 26, 8:43 PM MDTSevere Thunderstorm WarningABQChaves32 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.